Alert archive / New York / Flash Flood Watches in 2015
Flash Flood Watch 2, NWS Albany, NY
NWS Albany, NY issued this flash flood watch at Jul 9, 2015, 3:28 AM EDT for 4 counties in New York; Berkshire County, Massachusetts; Northwest Hills Planning Region, Connecticut. It took effect at Jul 9, 2015, 5:00 PM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2015, 3:28 AM EDT (07:28 UTC)
- In effect from
- Jul 9, 2015, 5:00 PM EDT
- Expired
- Jul 9, 2015, 8:37 PM EDT
- In force
- 4 hr
- Issued by
- NWS Albany, NY
- Flood severity
- None
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Columbia County, NY, Dutchess County, NY, Greene County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 65 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
064 WGUS61 KALY 090728 FFAALY URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ALBANY NY 328 AM EDT THU JUL 9 2015 CTZ001-013-MAZ001-025-NYZ058>061-063>066-092100- /O.NEW.KALY.FF.A.0002.150709T2100Z-150710T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON... CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON 328 AM EDT THU JUL 9 2015 ...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHWESTERN CONNECTICUT... WESTERN MASSACHUSETTS AND EAST CENTRAL NEW YORK...INCLUDING THE FOLLOWING AREAS...IN NORTHWESTERN CONNECTICUT...NORTHERN LITCHFIELD AND SOUTHERN LITCHFIELD. IN WESTERN MASSACHUSETTS...NORTHERN BERKSHIRE AND SOUTHERN BERKSHIRE. IN EAST CENTRAL NEW YORK...EASTERN COLUMBIA...EASTERN DUTCHESS...EASTERN GREENE... EASTERN ULSTER...WESTERN COLUMBIA...WESTERN DUTCHESS...WESTERN GREENE AND WESTERN ULSTER. * FROM THIS AFTERNOON THROUGH LATE TONIGHT * AN AREA OF ORGANIZED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WATCH AREA LATE THIS AFTERNOON THROUGH LATE TONIGHT PRODUCING VERY HEAVY RAINFALL IN A RELATIVELY SHORT PERIOD OF TIME. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WITH ISOLATED AMOUNTS OVER 4 INCHES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... ACT QUICKLY. MOVE TO HIGHER GROUND AT ONCE. GET AWAY FROM PLACES SUBJECT TO RAPID FLOODING...SUCH AS DRY CREEKBEDS OR PLACES ALONG STREAMS. AVOID ALREADY FLOODED AREAS. && $$
2 follow-up statements
815 WGUS61 KALY 091854 FFAALY FLOOD WATCH NATIONAL WEATHER SERVICE ALBANY NY 254 PM EDT THU JUL 9 2015 CTZ001-013-MAZ001-025-NYZ058>061-063>066-100300- /O.CON.KALY.FF.A.0002.150709T2100Z-150710T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON... CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON 254 PM EDT THU JUL 9 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * LITCHFIELD...BERKSHIRE...COLUMBIA...DUTCHESS...GREENE... AND ULSTER COUNTIES. * THROUGH LATE TONIGHT * AN AREA OF RAIN AND POSSIBLE EMBEDDED THUNDERSTORMS WILL MOVE ACROSS THE WATCH AREA LATE THIS AFTERNOON THROUGH LATE TONIGHT PRODUCING MODERATE RAINFALL AND POCKETS OF POTENTIALLY VERY HEAVY RAINFALL. MOST AREAS IN THE WATCH AREA WILL RECEIVE AROUND AN INCH OF RAINFALL...BUT LOCALIZED RAINFALL ANYWHERE FROM 2 TO 4 INCHES IS POSSIBLE...PERHAPS FALLING AT RATES NEAR AN INCH PER HOUR AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... ACT QUICKLY. IF FLOODING TAKES PLACE OR FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...MOVE TO HIGHER GROUND AT ONCE. GET AWAY FROM PLACES SUBJECT TO RAPID FLOODING... SUCH AS DRY CREEKBEDS OR PLACES ALONG STREAMS. AVOID ALREADY FLOODED AREAS. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE FOR FURTHER UPDATES ON THIS FLASH FLOOD WATCH. && $$ HWJIV
708 WGUS61 KALY 100037 FFAALY FLOOD WATCH NATIONAL WEATHER SERVICE ALBANY NY 837 PM EDT THU JUL 9 2015 CTZ001-013-MAZ001-025-NYZ058>061-063>066-100145- /O.CAN.KALY.FF.A.0002.000000T0000Z-150710T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON... CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON 837 PM EDT THU JUL 9 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWESTERN CONNECTICUT... WESTERN MASSACHUSETTS AND EAST CENTRAL NEW YORK HAS BEEN CANCELLED. THUNDERSTORMS UPSTREAM HAVE WEAKENED OVER NORTHERN NEW JERSEY AS THEY MOVE INTO MORE STABLE AIR AND INTO THE AREA. THE HEAVIEST RAIN WILL FALL SOUTH OF OUR REGION. THERE STILL WILL BE SOME ELEMENTS OF MODERATE TO BRIEF HEAVY RAINFALL BUT IT WILL NOT BE ENOUGH TO PRODUCE FLASH FLOODING. THERE COULD BE SOME PONDING OF WATER IN AREAS OF POOR DRAINAGE. $$ HWJIV
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood watch went out at Jul 9, 1:27 AM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 9, 1:27 AM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 127 AM EDT THU JUL 9 2015 .SYNOPSIS... THE COLD FRONT THAT MOVED THROUGH THE AREA WEDNESDAY WILL STALL TO OUR SOUTH OVERNIGHT. A WAVE OF LOW PRESSURE WILL MOVE ALONG THE FRONT AND PASS TO OUR SOUTH THURSDAY EVENING...BRINGING A PERIOD OF SHOWERS TO AREAS MAINLY SOUTH OF INTERSTATE 90 THURSDAY AFTERNOON AND EVENING. HIGH PRESSURE WILL BUILD IN FOR FRIDAY AND SATURDAY WITH FAIR AND SEASONABLY WARM CONDITIONS EXPECTED. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... THE COLD FRONT THAT MOVE ACROSS THE REGION WILL STALL TO OUR SOUTH OVERNIGHT. CLOUDS WILL BE ON THE INCREASE AS A WAVE OF LOW PRESSURE OVER MISSOURI/ILLINOIS MOVES EASTWARD ALONG THE BOUNDARY OVERNIGHT. TEMPERATURES WILL BE COOLER TONIGHT THAN LAST NIGHT ESPECIALLY ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA FURTHER FROM THE BOUNDARY. EXPECTING LOWS MAINLY IN THE 50S...WITH UPPER 40S ACROSS MUCH OF THE SOUTHERN ADIRONDACKS AND LOWER 60S IN THE MID HUDSON VALLEY INTO NORTHWESTERN CONNECTICUT. LIGHT NORTH TO NORTHEAST WINDS WILL BECOME LIGHT AND VARIABLE TO CALM OVERNIGHT. && .SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/... AFTER A MAINLY DRY START TO THE DAY ON THURSDAY...THE AFOREMENTIONED WAVE OF LOW PRESSURE WILL LIKELY BRING SHOWERS OR A PERIOD OF RAIN TO THE SOUTH OF THE CAPITAL REGION BY MIDDAY THURSDAY INTO THURSDAY EVENING...AND THE CHANCE OF SHOWERS NORTHWARD TO THE CAPITAL REGION. THE 18Z NAM WAS SLOWER WITH THE ARRIVAL OF RAIN...AND CONTINUED TO INDICATE SUSPECT HIGH RAINFALL AMOUNTS COMPARED TO THE OTHER MODELS. FOR NOW... WE MOSTLY DISMISSED THE HEAVIER NAM RAINFALL FOR NOW...SINCE THIS LOOKS TO BE AN OVERRUNNING SITUATION WITH MINIMAL CONVECTION. WE SUSPECT THERE ARE "CONVECTIVE" FEEDBACK ISSUES WITH BOTH THE 12Z AND 18Z NAM RUNS. NEVERTHELESS...UP TO HALF AN INCH OF RAIN COULD FALL IN OUR SOUTHERN ZONES. WITH PLENTY OF CLOUDS AND THE THREAT OF RAIN (ESPECIALLY SOUTH) SIDED ON THE LOW SIDE OF GUIDANCE (ESPECIALLY SOUTH). LOOK FOR HIGHS GENERALLY IN THE 70S...LOWER TO MID 70S IN THE SOUTHERN AREAS. THERE COULD BE A FEW EMBEDDED THUNDERSTORMS WELL TO SOUTH OF INTERSTATE 90 BUT SURFACE AND EVEN ELEVATED CONVECTION LOOKS LIMITED. THIS WAVE WILL MOVE OFF THE EAST THURSDAY NIGHT AFTER SOME LINGERING RAIN EARLY ON. AGAIN IT SHOULD BE NOTED THAT THE 18Z NAM BRINGS THE LION SHARE OF THE RAIN IN AFTER SUNDOWN THURSDAY. UNLESS OTHER UPDATED MODELS TREND IN THIS DIRECTION WE WILL GO WITH THE SLIGHTLY FASTER SOLUTION. ASSUMING THIS IS THE CASE...THE SKY WILL PARTIALLY CLEAR OVERNIGHT THURSDAY. THERE COULD BE SOME PATCHY FOG FORMING...BUT THERE MIGHT BE JUST ENOUGH OF BREEZE AND OR CLOUDS IN SOME SECTIONS TO MITIGATE ITS FORMATION. FOR NOW...NOT QUITE ENOUGH CONFIDENCE TO PLACE IT IN THE GRIDS JUST YET. LOWS THURSDAY WILL RANGE FROM THE MID 60S IN THE SOUTHERN ZONES... AROUND 60 CAPITAL REGION AND MID 50S FAR NORTHERN AREAS. FINE WEATHER SHOULD BE THEME FRIDAY AS HIGH PRESSURE BUILDS IN. THIS ASSUMES THAT THE NEXT WAVE OF LOW PRESSURE STAYS COMPLETELY SOUTH OF OUR REGION... WHICH ALMOST ALL GUIDANCE INDICATED. (THIS WAS ALSO THE THEME FOR THE FOURTH OF JULY RAIN RAIN EVENT...BUT THEN IT TRENDED FURTHER NORTH). CONFIDENCE ON THIS SCENARIO IS ONLY MODERATE. ASSUMING THE DRY HIGH PRESSURE SCENARIO...HUMIDITY LEVELS WILL BE MODERATE WITH DEWPOINTS RANGING FROM THE MID 50S TO LOWER 60S FRIDAY AND SATURDAY. HIGH TEMPERATURES WILL SEASONABLE ON FRIDAY RANGING FROM THE MID 70S ACROSS THE ADIRONDACKS...TO MID 80S ALBANY SOUTHWARD. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HEIGHTS WILL BE ON THE RISE SATURDAY AS THE UPPER TROUGH MOVES EASTWARD AWAY FROM THE AREA AS RIDGING BUILDS IN WITH NORTHWEST FLOW OVER REGION. EXPECTING A DRY AND WARM DAY. THE RIDGE AXIS STAYS TO OUR WEST HOWEVER IT BREAKS DOWN ON SUNDAY AS SHORT WAVE ENERGY RIDES OVER THE TOP OF THE RIDGE. EXPECTING HIGHS TO BE A COUPLE DEGREES WARMER THAN SATURDAY. WITH SOME WEAK HEIGHT FALLS ACROSS THE REGION SUNDAY AND SUNDAY NIGHT HAVE SLIGHT POPS IN THE FORECAST. AS WE HEAD INTO NEXT WEEK BOTH THE OPERATIONAL RUNS OF THE GFS AND ECMWF DEVELOP A CUT OFF LOW TO OUR WEST...HOWEVER THERE IS NOT AGREEMENT ON WHEN AND WHERE THIS WILL OCCUR. THE WEATHER PREDICTION CENTER STATES IN THEIR EXTENDED FORECAST DISCUSSION THAT THERE IS A LACK OF OVERLAP OF ANY OF MODEL RUNS AND THERE IS WIDE SPREAD NOT ONLY AMONG THE MODELS BUT ALSO ENSEMBLE MEMBERS. AS A RESULT A MODEL BLENDED APPROACH WAS USED FOR THE FORECAST. OVERALL WHAT THERE IS GENERAL AGREEMENT ON IS FOR UNSETTLED WEATHER FOR EARLY NEXT WEEK. HAVE CHANCE POPS FOR MONDAY THROUGH WEDNESDAY WITH CHANCES FOR THUNDERSTORMS DURING AFTERNOON AND EVENING HOURS. AS FOR TEMPERATURES ANTICIPATING SEASONABLE WARM HIGHS AND MILD/WARM LOWS. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... VFR CONDITIONS ARE CURRENTLY IN PLACE AT ALL TAF SITES AND THESE LOOK TO CONTINUE THROUGH THE REMAINDER OF THE OVERNIGHT HOURS. BKN-OVC HIGH LEVEL CLOUDS ARE CURRENTLY IN PLACE OVER THE ENTIRE REGION...ALTHOUGH SOME LOWER CLOUDS AT 4-5 KFT ARE ALSO PRESENT AT KPOU DUE TO A NEARBY FRONTAL BOUNDARY. WINDS WILL CONTINUE TO BE LIGHT OR CALM FOR THE REMAINDER OF THE OVERNIGHT HOURS AS WELL. DURING THE DAY ON THURSDAY...A CONVECTIVE COMPLEX CURRENTLY OVER THE MIDWEST WILL MOVE TOWARDS THE REGION. IT WILL BE DRY TO START THE START...BUT CLOUDS WILL CONTINUE TO THICKEN AND LOWER THROUGH THE DAY. A BATCH OF RAIN SHOWERS WILL MOVE FROM WEST TO EAST ACROSS THE REGION LATER IN THE DAY. THE MODELS STILL AREN/T HANDLING THE TIMING OF THIS FEATURE VERY WELL...BUT IT APPEARS TO BEGIN AT THE TERMINALS AT SOME POINT BETWEEN THE LATE AFTERNOON AND EARLY EVENING HOURS. MOST OF THE RAIN LOOK TO REMAIN SOUTH OF KGFL...BUT THE OTHERS TERMINALS LOOK TO SEE A SEVERAL HOUR PERIOD OF RAINFALL THROUGH LATE THURSDAY EVENING. SFC BASED INSTABILITY WILL BE LIMITED SO WON/T INCLUDE THUNDER AT THIS TIME...BUT WILL CONTINUE TO WATCH MODEL TRENDS AND UPSTREAM OBS...AS THUNDER MAY POTENTIALLY NEED TO BE INCLUDED AT SOME POINT THANKS TO SOME ELEVATED INSTABILITY. WITHIN THE RAIN...FLYING CONDITIONS WILL DROP TO MVFR LEVELS FOR BOTH CIGS/VSBYS...AND COULD POTENTIALLY REACH IFR...ALTHOUGH NOT CONFIDENT YET ENOUGH WITH THE TIMING/DURATION TO INCLUDE IFR AT THIS TIME. BEHIND THE RAINFALL...IT WILL REMAIN MOIST THROUGH THE LOW LEVELS OF THE ATMOSPHERE FOR THURSDAY NIGHT ALONG WITH CALM WINDS...SO FLYING CONDITIONS WILL REMAIN POOR THANKS TO LINGERING LOW STRATUS AND FOG DEVELOPMENT FOR ALL SITES. OUTLOOK... FRI-SAT NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. SUN-SUN NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...TSRA. MON-WED: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. && .FIRE WEATHER... MAINLY DRY WEATHER TONIGHT BUT WITH MORE SHOWERS ON THE WAY ON THURSDAY INTO THURSDAY EVENING. THE HEAVIEST RAINFALL WILL BE SOUTH OF THE CAPITAL REGION WHERE UP TO HALF AN INCH OR MORE OF RAINFALL SHOULD ACCUMULATE...CLOSER TO A QUARTER INCH IN THE CAPITAL REGION. LITTLE OR NO RAIN IS FORECAST WELL NORTH OF I-90. THEN...DRY WEATHER RETURNS LATE THURSDAY NIGHT INTO THE BALANCE OF THE WEEKEND WITH THE USUAL DIURNAL TRENDS IN HUMIDITY. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE SUNDAY EVENING OR MONDAY. && .HYDROLOGY... IT WILL BE MAINLY DRY TONIGHT BUT MORE RAIN IS LIKELY ON THE WAY BY LATER THURSDAY... MAINLY SOUTH OF THE CAPITAL REGION. WE ARE FORECASTING RAINFALL AMOUNTS AROUND HALF AN INCH SOUTH OF THE CAPITAL REGION...CLOSER TO A QUARTER OF AN INCH IN AND AROUND THE CAPITAL REGION...MUCH LESSER AMOUNTS OR NO RAIN WELL NORTH OF ALBANY. IT SHOULD BE NOTED THE 12Z AND 18Z NAM RUNS WERE MUCH HIGHER WITH QPF (MORE LIKE 2 INCHES) TO THE SOUTH OF ALBANY. THE 18Z RUN WAS MUCH SLOWER THAN THE 12Z ONE...BUT STILL GAVE HEAVY RAINFALL FOR THURSDAY NIGHT. HAVE LEANED WITH THE OTHER MODELS WHICH INDICATED AMOUNTS MUCH CLOSER TO OUR ON GOING FORECAST. ASSUMING THIS AMOUNT OF RAINFALL...WE EXPECT NO HYDROLOGY PROBLEMS. HOWEVER... IF THE NAM WERE TO VERIFY...WE WOULD SEE SIGNIFICANT RISES ON RIVERS TO OUR SOUTH AND POSSIBLY EVEN SOME LOCALIZED FLOODING. WHILE WE PRETTY MUCH DISREGARDED THE NAM SOLUTION... WE WANTED TO MENTION IT. THE SYSTEM WILL MOVE SOMETIME THURSDAY EVENING...FOLLOWED BY DRY WEATHER FRIDAY INTO MOST OF THE WEEKEND. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE ON MONDAY. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA/HWJIV NEAR TERM...IAA/HWJIV/SNYDER SHORT TERM...HWJIV LONG TERM...IAA AVIATION...FRUGIS FIRE WEATHER...HWJIV/11 HYDROLOGY...HWJIV/11
Hazardous weather outlook, Jul 8, 5:21 PM EDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 521 PM EDT WED JUL 8 2015 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-091100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 521 PM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:36 PM EDT | Areal Flood Advisory | ALY | Schoharie | 114 min |
Nearby
Flash Flood Watches in New York, 2015Flash Flood Watches in Massachusetts, 2015Flash Flood Watches in Connecticut, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.